# SDR AALA202506300168

- Difficulty date: June 30, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N953XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7942
- Aircraft time: 21,624 hours, 5,711 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT SEAT FLASH LIGHT INOPERATIVE, REPLACED FLASHLIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-65-99.
